Home > Mathemetics > Applied Mathematics > Volume-2 > Issue-5 > A Study on Minimal Spanning Tree on Network Flow

A Study on Minimal Spanning Tree on Network Flow

Call for Papers

Volume-3 | Issue-2

Last date : 25-Feb-2019

Best International Journal
Open Access | Peer Reviewed | Best International Journal | Indexing & IF | 24*7 Support | Dedicated Qualified Team | Rapid Publication Process | International Editor, Reviewer Board | Attractive User Interface with Easy Navigation

Journal Type : Open Access

Processing Charges : 700/- INR Only OR 25 USD (for foreign users)

Paper Publish : Within 2-4 Days after submitting

Submit Paper Online

For Author

IJTSRD Publication

Research Area

News & Events


A Study on Minimal Spanning Tree on Network Flow

Vivek S | Dhivya Dharshini S | Megala R

Vivek S | Dhivya Dharshini S | Megala R "A Study on Minimal Spanning Tree on Network Flow" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-5 , August 2018, URL: http://www.ijtsrd.com/papers/ijtsrd15794.pdf

In this paper we discussed the concept the characteristic and application of minimal spanning tree and how it is applied on network areas, and also we solved some real life problems.

Network flow, Nodes, Links, Minimal spanning tree.


Volume-2 | Issue-5 , August 2018

2456-6470

IJTSRD15794